# SDR DALA2017060104431

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 76,492 hours, 9,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INTERMITTENTLY ON AND OFF BEFORE TAKEOFF AND LANDING. T/S PER SRM 33-51-06 RESET C/B ON P11 PANEL AND OPS CHECK PER AMM 33-51.
